MathSciNet Relay Station
MathSciNet bibliographic data
MR2529707 (2010f:42055) 42C05 (60B20)
Totik, Vilmos Universality and fine zero spacing on general sets. Ark. Mat. 47 (2009), no. 2, 361–391.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement